# SDR SROM2008011

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP DAMAGED AT STA BS 500A, STR 25R.  REPLACED STRINGER TIE CLIP AT STA BS 500A STR 25R IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 51-10-1, PAGE 9, SECTION 7 AND 51-30-03.  REFERENCE NON-ROUTINE CARD 590, DATED 03/04/08.
